# SDR AU010088

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 10562000025
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CENTER BEARING SUPPORT BLOCK MOVING IN CLAMPING FLANGES DUE TO APPROXIMATELY 0.127MM TO 0.254MM (0.005IN TO 0.010IN) ELONGATION OF THE RIVET HOLES.
